# SDR HNAA2018091900226

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 47,266 hours, 40,113 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Solenoid
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG 1 IDLE STOP FAIL AFTER ENGINE START. IDLE STOP SOLENOID.
